MAUDE Adverse Event Report: INTEGRITY IMPLANTS FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS FLAREHAWK INTERBODY FUSION DEVICE
Model Number FHTPCS0030TT
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/18/2025, it was reported that a doctor had initially determined that a flarehawk shim and shell were properly locked.The doctor indicated he heard a loud pop when deploying the shim into the shell.He used the lock gauge, and the guide protruded out the back of the lock gauge.He believed the implant was locked based upon the reading.When he removed the guide pin the threads of the core (part of the shell) were inside the guide pin.Upon subsequent review of the patient x-rays, it is believed that the shim and shell are not locked as intended.There was a delay of 10 minutes.The patient is doing well and will continue to be monitored.
 
Additional Manufacturer Narrative
L5-s1 - gangavalli determined the implant to be locked, but upon further evaluation it was not locked.There was a delay of 10 minutes.It was believed the implant was locked due to the reading on the lock gauge.The patient is doing well and will continue to be monitored.For the complaint investigation, a dhr, ncmr, and complaint review could not be conducted since the lot number was not provided.However, a labeling review was conducted, according to the labeling review, stm-00019(c), lock gauge.This instrument does not replace fluoroscopic visualization as the primary form of lock confirmation.Lock verification.As the shim is inserted into the shell, a tactile and audible click may be heard when the lock engages.This indicates that the implant is fully deployed.Nevertheless, lock engagement should always be confirmed using fluoroscopy.An engineering analysis could not be performed on the devices since they were not returned.Based on the information provided, the core of the implant failed at some point during deployment and the implant was left in the disc space unlocked.The root cause of the core failure cannot be determined.Based on the report, the lock status of the implant was reviewed post operatively and found to be unlocked.Per stm-00019 (c), "caution: an unlocked implant or implant without a shim should never be left in a patient." no design or manufacturing issues were identified.We will continue to track and trend to identify similar events.
 
Event or Problem Description
On (b)(6) 2025, it was reported that a doctor had initially determined that a flarehawk shim and shell were properly locked.The doctor indicated he heard a loud pop when deploying the shim into the shell.He used the lock gauge, and the guide protruded out the back of the lock gauge.He believed the implant was locked based upon the reading.When he removed the guide pin the threads of the core (part of the shell) were inside the guide pin.Upon subsequent review of the patient x-rays, it is believed that the shim and shell are not locked as intended.There was a delay of 10 minutes.The patient is doing well and will continue to be monitored.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
nancy hamilton
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key21785645
Report Number3012797630-2025-00017
Device Sequence Number8692896
Product Code MAX
UDI-Device Identifier00810045530208
UDI-Public00810045530208
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHTPCS0030TT
Device Catalogue NumberFHTPCS0030TT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown